MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040007
Medical Device Problem Codes Failure to Charge (1085); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, the device has reached the end of its service agreement and has exceeded its established service life.As such, the device is no longer eligible for repair, and replacement parts are no longer available.All applicable warranties have expired.The manufacturer is submitting this final report to document closure of the case.No additional information is reasonably expected, as the device is no longer serviceable and further evaluation cannot be performed.No further investigation is required, as the risk of this failure mode is well-documented within the risk management process.Device labeling indicates that batteries used in trilogy devices are anticipated to wear out after a long period of use, dependent on factors such as storage temperature and amount of use (full charge-discharge cycles).Ac power, detachable battery, and external dc power port can continue to be used to provide therapy in the event of an internal battery failure when an alternative mode of ventilation is not available.The device successfully monitored the state of health of the internal battery and alerted the user via an alarm, prior to the device being unplugged from ac, as designed.All risk control methods are determined to be within risk acceptance criteria, and this complaint does not constitute an elevated risk.
 
Event or Problem Description
The manufacturer received information that a trilogy 202 ventilator internal battery was depleted and would not charge when plugged in.The device was not in use on a patient at the time of the occurrence.During the evaluation of the device the customers complaint was confirmed.The device was serviced by a remote service engineer, and it was determined that the battery has reached its end of support with no parts or repair available.The customer was provided with a discontinue letter.The technician determined the system does not meet the specification for the performed service and is not returned to use.If any additional information is received, a follow-up report will be filed.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24494134
Report Number2518422-2026-007459
Device Sequence Number5017040
Product Code CBK
UDI-Device Identifier00606959005150
UDI-Public(01)00606959005150
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1040007
Device Catalogue Number1040007
Device Lot Number150211
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown